# SDR FDEA201401260201

- Difficulty date: January 26, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 63,304 hours, 19,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CRACKED AT BS 1300 BETWEEN STRINGER 20 - 21L.   REMOVED DAMAGED SHEAR TIE, FABRICATED NEW & INSTALLED IAW DWG 146N2002 REV EU & SRM 51-40-02.
